MathSciNet Relay Station
MathSciNet bibliographic data
MR2132002 60J60 (60H10 60H30 62-07)
Bibby, Bo Martin; Skovgaard, Ib Michael; Sørensen, Michael Diffusion-type models with given marginal distribution and autocorrelation function. Bernoulli 11 (2005), no. 2, 191–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement